RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 2, Pages 311–320 (Mi mz948)  

Groups with $\pi$-maximal and $\pi$-layer maximal conditions

N. S. Chernikov

Institute of Mathematics, Ukrainian National Academy of Sciences

DOI: https://doi.org/10.4213/mzm948

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:2, 270–277

Bibliographic databases:

UDC: 519.4
Received: 07.07.1999

Citation: N. S. Chernikov, “Groups with $\pi$-maximal and $\pi$-layer maximal conditions”, Mat. Zametki, 68:2 (2000), 311–320; Math. Notes, 68:2 (2000), 270–277

Citation in format AMSBIB
\Bibitem{Che00}
\by N.~S.~Chernikov
\paper Groups with $\pi$-maximal and $\pi$-layer maximal conditions
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 2
\pages 311--320
\mathnet{http://mi.mathnet.ru/mz948}
\crossref{https://doi.org/10.4213/mzm948}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822658}
\zmath{https://zbmath.org/?q=an:0996.20016}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 2
\pages 270--277
\crossref{https://doi.org/10.1007/BF02675353}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400035}


Linking options:
  • http://mi.mathnet.ru/eng/mz948
  • https://doi.org/10.4213/mzm948
  • http://mi.mathnet.ru/eng/mz/v68/i2/p311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:181
    Full text:84
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020